Hail, Auglaize
- When
- June 7, 3:54 PM EST to 3:58 PM EST
- Where
- Auglaize County, Wapakoneta
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.567, -84.200
4 thunderstorm wind, 2 hail, 1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 7, 3:18 PM EST, 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 418 PM EDT WED JUN 7 2006 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CLD FNT ACROSS INDIANA WILL DROP SE TONIGHT. TSRA HAVE ALREADY DEVELOPED AHEAD OF THE FNT THAT WILL AFFECT THE REGION MAINLY THIS EVENING. LINGERED POPS IN THE EAST OVERNIGHT AS H5 S/W REMAINS OVER THE FA PROVIDING LIFT. WEAK H5 RIDGE AFFECTS THE FA ON THU. GFS TRIES TO DEVELOP SOME SHRA IN THE NORTHERLY FLOW. FEEL THAT THE GFS IS OVERDONE...SO DECIDED TO LEAVE THU DRY. WENT CLOSE TO MAV TEMPS. SITES && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... LONG TERM FORECAST PERIOD STARTS OUT WITH HIGHLY AMPLIFIED UPPER LEVEL FLOW CHARACTERIZED BY STRONG RIDGE OVER THE NATIONS MID SECTION AND TROF OVER THE NORTH EAST. THIS PLACES THE OHIO VALLEY IN A RELATIVELY ACTIVE NWRLY FLOW PATTERN ALOFT. TIMING OF TSTM CHC/S WILL BE DIFFICULT WITH A SERIES OF RIDGE RIDERS DROPPING SE THRU THE OHIO VALLEY. HAVE FOLLOWED A SOLN CLOSE TO LATEST GFS. SFC HIGH PRESSURE NOSING IN TO KEEP THE AREA DRY FRIDAY INTO FRI EVENING. MODELS HAVE TRENDED FURTHER N WITH MSTR AND PRECIP ASSOCIATED WITH EMBEDDED S/W. THEREFORE HAVE ADDED MENTION OF TSTMS LATE FRI NIGHT INTO THE SOUTHWEST AND ACRS ENTIRE REGION ON SATURDAY. BEST CHC ACROSS THE S WITH ONLY A SLIGHT CHC ACROSS THE NORTH. HAVE DROPPED POPS DOWN TO SLIGHT CHC OF TSTMS AND LIMITED AREAL COVERAGE TO FAR SOUTH SAT NIGHT AND THEN DRIED OUT THE ENTIRE REGION EARLY ON SUNDAY. ANOTHER ENHANCED CHC OF STORMS SUNDAY AFTN INTO SUNDAY EVENING DUE TO NEXT EMBEDDED S/W. HIGH PRESSURE LOOKS TO PROVIDE DRY WX OVERNIGHT SUNDAY THRU MON NIGHT. NEXT CHC ACRS THE SOUTH TUE WITH ONLY A SLIGHT CHC ACRS THE N. A BETTER CHC FOR CONVECTION ON WEDNESDAY WITH STALLED FRONT LIFTING A LTL NWD INTO THE LWR OH VLY. && .AVIATION /18Z-18Z/... SURFACE ANALYSIS SHOWS WARM FRONT FROM WESTERN LOWER MICHIGAN TO SOUTHERN ILLINOIS. RADAR IMAGERY SHOWS PRE-FRONTAL BAND OF SHOWERS FROM KCMH TO KCVG IS DYING OUT. HOWEVER, SATELLITE AND RADAR SHOWS A FAVORED AREA OF CONVECTION FROM KDAY TO KBMG. THIS LINE WILL CONTINUE TO STRENGTHEN IN THE DAYTIME HEATING...AND WILL LIKELY AFFECT KCVG AND KLUK BETWEEN 19Z AND 21Z. CONVECTION SHOULD BECOME MORE WIDESPREAD AS UPPER LOW NEAR LAKE MICHIGAN BEGINS TO FILL IN BUT DIVE SOUTH INTO OHIO LATE THIS EVENING. THIS WILL CONTINUE THREAT OF SHOWERS THROUGH AFT INTO THE EVENING BEFORE INSTABILTY WANES AND ONLY SHOWERS ARE LEFT. WILL BRING SOME MVFR CIGS IN FOR A PERIOD OVERNIGHT AS UPPER LOW SLIDES INTO OHIO. THESE CONDITIONS ARE COMMON UPSTREAM. CIGS AND AM FOG WILL BREAK OUT ON THE BACKSIDE OF UPPER LOW THURSDAY AM. TIPTON && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 505 AM EDT WED JUN 7 2006 KYZ100-OHZ045-046-054>056-063>065-073-074-080>082-088-080915- LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH- PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 505 AM EDT WED JUN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-080915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN- 505 AM EDT WED JUN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT A WEAK COLD FRONT...ALONG WITH AN UPPER AIR DISTURBANCE WILL MOVE ACROSS THE REGION THIS AFTERNOON. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
319 PM EDT WED JUN 07 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0311 PM HAIL 5 SW VERSAILLES 39.01N 85.32W
06/07/2006 0.75 INCH RIPLEY IN TRAINED SPOTTERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT WED JUN 07 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 N GREENDALE 39.15N 84.86W
06/07/2006 DEARBORN IN LAW ENFORCEMENT
ONE TREE DOWN BETWEEN GUILFORD AND GREENDALEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT WED JUN 07 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG AURORA 39.07N 84.90W
06/07/2006 DEARBORN IN LAW ENFORCEMENT
LIMBS DOWNEDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT WED JUN 07 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0454 PM HAIL WAPAKONETA 40.57N 84.19W
06/07/2006 0.75 INCH AUGLAIZE OH TRAINED SPOTTERThe Cincinnati radar (KILN), 131 km away, was scanning. The volume nearest the first event began at 20:54 UTC.
4 thunderstorm wind, 2 hail, 1 flood. Local standard time, as filed.
Trees and numerous large limbs were knocked down.
Trees and power poles were knocked down.
A few roads were flooded.
A few trees were downed.
One tree was knocked down. A large tree limb fell onto an automobile, causing minor damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2006Every state in 2006This day in weather historyWarnings in Ohio, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5514368, 5514367, 5514369, 5514370, 5514373, 5514371, 5514372.